# SDR DHL2007740503

- Difficulty date: May 24, 2007
- Submitted: May 29, 2007
- Operation: Air carrier
- Aircraft: N740DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21930
- Aircraft time: 47,830 hours, 38,338 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Torque Box
- Condition: Cracked
- Location: Bs 294
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN "C" CHECK, NLG WW STA 294 RT LOWER TORQUE BOX WEB IS CRACKED.  TRIMMED OUT CRACKED PORTION IAW B727 SRM 51-10-1.  FABRICATED REPAIR DOUBLER FROM 2024T3 .063 PO NR 9005089 DIM 7 1/2 BY 8 1/4 IAW B727 SRM 53-10-2 FIG 2 AND 51-40-2 FIG 1.  TREATED AND PRIMED IAW B727 SRM 51-10-2.  INSTALLED REPAIR IAW B727 SRM 51-30-2.
